# SDR AALA20110119TUL12

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 32,385 hours, 15,423 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Joint
- Part number: EDK334250
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING KNUCKLE JOINT WORN OUTBOARD END OF NUMBER 4 SLAT.  REPLACED WORN OUTBOARD KNUCKLE JOINT RIB NUMBER 4 LEFT SLAT PER ESO 80117.
